# SDR CALA2025090408451

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,228 hours, 14,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ETASK CARD 25-5211-9-9001 INSTALLED 2 EACH I3 DOOR ESCAPE SLIDE PACK SAFETY PINS FOR GIRT AND INFLATION CYLINDER. REMOVED AND STOWED 2 EACH I3 DOOR ESCAPE SLIDE PACK SAFETY PINS FROM GIRT AND INFLATION CYLINDER REF ETASK CARD 25-5211-9-9001. PACK GIRT AND INFLATION CYLINDER RMVD AND PROPERLY STOWED IN THE STOWAGE POUCH ON SLIDE VALISE. PINS ON 3L MED SLIDE PACK GIRT AND INFLATION CYLINDER RMVD AND PROPERLY STOWED IN THE STOWAGE POUCH ON SLIDE VALISE. REMOVED AND STOWED 2 EACH I3 DOOR ESCAPE SLIDE PACK SAFETY PINS FROM GIRT AND INFLATION CYLINDER REF ETASK CARD 25-5211-9-9001.
